Forgot your password?
mojque, December 5, 2003 in Emotional and psychological effects of acne
The left side of my face definitely gets more zits than the right side (although there is a mean one bugging me just below the right eye). For some reason, however, I've got weird red marks on the right side that refuse to go away ](*,)
Right now Im having problems with my right side of my face, it always gets more then the left side. UGH this is so annoying, plus I have the red marks ledt from the other acne that has gone away =( It looks horrible!
You can post now and register later.
If you have an account, sign in now to post with your account.
Pasted as rich text. Paste as plain text instead
Only 75 emoji are allowed.
Your link has been automatically embedded. Display as a link instead
Your previous content has been restored. Clear editor
You cannot paste images directly. Upload or insert images from URL.